# SDR SWIA202266749

- Difficulty date: September 12, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 OUTWARD DENTS, AFT FUSE. FS654.50+11", LSTR.22+4     (C-CHECK RO 11/8/2022)    FUSELAGE SKIN REPAIRED ON FS 654.50+11 AT STRINGER 22LH PER CRJ-200 SRM 53-00-31 PAGES 201-211 REPAIR #3. SEE CONTINUE CARD FOR DETAILS. COMPLID WITH 51-900-1003-SKY
